Un lemme sur les polynômes de Lagrange

Franciszek Leja; Z. Opial

Annales Polonici Mathematici (1955)

  • Volume: 2, Issue: 1, page 73-76
  • ISSN: 0066-2216

How to cite


Leja, Franciszek, and Opial, Z.. "Un lemme sur les polynômes de Lagrange." Annales Polonici Mathematici 2.1 (1955): 73-76. <http://eudml.org/doc/208226>.

author = {Leja, Franciszek, Opial, Z.},
journal = {Annales Polonici Mathematici},
keywords = {complex functions},
language = {fre},
number = {1},
pages = {73-76},
title = {Un lemme sur les polynômes de Lagrange},
url = {http://eudml.org/doc/208226},
volume = {2},
year = {1955},

AU - Leja, Franciszek
AU - Opial, Z.
TI - Un lemme sur les polynômes de Lagrange
JO - Annales Polonici Mathematici
PY - 1955
VL - 2
IS - 1
SP - 73
EP - 76
LA - fre
KW - complex functions
UR - http://eudml.org/doc/208226
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.